# SDR ASMF202510180274

- Difficulty date: October 11, 2025
- Submitted: October 19, 2025
- Operation: Air carrier
- Aircraft: N446
- Make and model: Boeing 787-9
- Aircraft serial: 39292
- Aircraft time: 33,565 hours, 3,843 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Warning Message
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CANCELLED FLIGHT,   FUEL PUMP CENTER L,  LEFT OVERRIDE, JETTISON PUMP PRESSURE SIGNAL SHOWS LOW FUEL PRESSURE.  MSG 28-17505   &   FUEL PUMP CENTER RT OVERRIDE, JETTISON PUMP PRESSURE SIGNAL SHOWS LOW FUEL PRESSURE MSG 28-17506,  28-17912, 28-17914, & 28-17916. FUEL PUMP CENTER L DEFERRED BY MEL 28-22-02A CAT C.
